# SDR CALA2025042104062

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N28912
- Make and model: Boeing 787-8
- Aircraft serial: 34828
- Aircraft time: 44,119 hours, 5,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: ST20055644
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT BATTERY - REMOVAL PREPARE FOR THE REMOVAL - WELS CONTROL UNIT BATTERY REQUIRES REPLACEMENT REMOVED AND INSTALLED NEW BATTERY AT LOCATION R11 ABOVE DOOR 2R REF AMM 33-51-07-02B-720A-A, OPS CHECK GOOD.  COMPLIED WITH JOB CARD 78 3350-9-9001 FOR INSTALLATION TEST OF BATTERY.
